Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Intense tinnitus, ear pain, hearing loss, nausea, dizziness, imbalance, dripping into mouth on using drops to loosen wax. Perforated eardrum?

I was rear-ended three weeks ago. Intense tinnitus began the next day, then ear pain and hearing loss . Nausea, dizziness and balance problems persist. I was told I had wax buildup in the ear, which might cause my symptoms. I put in drops to loosen the wax, and they dripped into my mouth. Do you think my eardrum is perforated?
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hello I am Dr Ravinder Sharma ENT surgeon
On the basis of information provided it appears that you have a perforation of ear drum. As you get a taste of ear drop in throat by putting ear drop in ear it simply means that ear drop has travelled from external ear to middle ear and then via eustachian tube into the throat.
I hope this answers your concerns. Feel free to contact me if your need more information on this

With warm regards

Ravinder Sharma
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor